# SDR AALA202201048611

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737*
- Aircraft serial: 31259
- Aircraft time: 14,459 hours, 6,011 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER'S SLIDING WINDOW OPENED ON TAKEOFF ROLL. CREW UNABLE TO CLOSE. TAKEOFF NOT ABORTED. EMERGENCY DECLARED. FLIGHT RETURNED TO LAX, LANDING SAFELY. WINDOW REPLACED PER JOB CARD 08L21056002.
